Inferences for the Cauchy distribution based on maximum likelihood estimators

Haas, Gerald, Bain, Lee, Antle, Charles . Biometrika 1970. 57 :403-408

Locate this article in:

Bibtex

@article{CIS-8205,
  Author = {Haas, Gerald and Bain, Lee and Antle, Charles},
  Title = {Inferences for the Cauchy distribution based on maximum likelihood estimators},
  Journal = {Biometrika},
  Volume = {57},
  Year = {1970},
  Pages = {403--408},
  Keywords = {Best linear unbiased estimator (BLUE)}
}

Similar articles